Analyticity of the global attractor for damped forced periodic Korteweg–de Vries equation - Université de Picardie Jules Verne Accéder directement au contenu
Article Dans Une Revue Journal of Differential Equations Année : 2018

Analyticity of the global attractor for damped forced periodic Korteweg–de Vries equation

Dates et versions

hal-03847309 , version 1 (10-11-2022)

Identifiants

Citer

Olivier Goubet. Analyticity of the global attractor for damped forced periodic Korteweg–de Vries equation. Journal of Differential Equations, 2018, 264 (4), pp.3052-3066. ⟨10.1016/j.jde.2017.11.010⟩. ⟨hal-03847309⟩
12 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Mastodon Facebook X LinkedIn More